# SDR SWAA2018121427672

- Difficulty date: November 16, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CORRODED BETWEEN BS 887 TO BS 1016, BETWEEN STR 2L TO STR 2R.  REPAIRED SKIN IAW ER AND EA.
